# SDR AALA970559

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N569AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49351
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21171803
- Condition: Defective
- Location: Nr 1/2
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: G, A, B

## Discrepancy

DSM - FLT 1009 - AFTER T/O ORD, DURING CLIMB-OUT, LOST SECONDARY PRESS CONTROLLER.  SELECTED PRIMARY CONTROLLER AND REGAINED PRESS CONTROL.  SUBSEQUENTLY LOST PRIMARY PRESS CONTROLLER IN CRUISE AT FL 350.  PAX 02 CANISTERS ACT,  INITIATED EMERG DESCENT AND A/C DIVERTED TO DSM AND LANDED W/O INCIDENT.  O2 CANISTERS AT FWD DOOR F/A POSITION AND AFT GALLEY F/A POSITION FAILED TO EJECT.  ALL OTHER CANISTERS EJECTED NORM.  A/C MX FERRY DSM/ORD.  REPLACED NR 1 AND NR 2 PRESS CONTROLLERS.  ALSO, REPLACED CABIN AIR OUTFLOW VLV MOTOR.  ACCOMP GROUND ENG AND PRESS CHECK W/NO DEFECTS FOUND.  SYS GROUND CHECKED NORMAL OP.  REPLACED ALL 02 CANISTERS AND RESTOWED MASKS.  REPLACED 02 HOUSING ASSY AT AFT GALLEY F/A POSITION AN
